# SDR DALA2024062406451

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AILERON BUSHING FITTING INBD SIDE OF 5 HINGE POSITION LT WING.  REPLACED THE BUSHING (1 EA) ON AILERON HINGE BRACKET NR 5 OF INBD LUG OF LT WING IAW CMM 57-61-21.
